# SDR SRAA961009

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N875SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46063
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Lock Out Cyl
- Condition: Reqd Service
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP INDICATION SPLIT BY ONE NEEDLE WIDTH AT 23 DEGREES AND FULL FLAP, CAUSING THE AIRCRAFT TO ROLL RIGHT.  AIRCRAFT LANDED WITHOUT INCIDENT.  SERVICED AND BLED FLAP LOCK OUT CYLINDER, OPS CHECKED SYSTEM PER MM CH 27-51-10.
